Pacific Journal of Mathematics

Square integrable representations and the Fourier algebra of a unimodular group.

Giancarlo Mauceri

Article information

Source
Pacific J. Math., Volume 73, Number 1 (1977), 143-154.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102810901

Mathematical Reviews number (MathSciNet)
MR0486289

Zentralblatt MATH identifier
0396.43017

Subjects
Primary: 22D10: Unitary representations of locally compact groups
Secondary: 43A15: $L^p$-spaces and other function spaces on groups, semigroups, etc.

Citation

Mauceri, Giancarlo. Square integrable representations and the Fourier algebra of a unimodular group. Pacific J. Math. 73 (1977), no. 1, 143--154. https://projecteuclid.org/euclid.pjm/1102810901


Export citation

References

  • [1] G. Arsac, Sur V espace de Banach engendre par les coefficientes d'une representa- tion unitaire, These presente a Universite Claude-Bernard, Lions-1.
  • [2] L. Baggett, A separable group having a discrete dual space is compact, J. Functional Analysis, 10 (1972), 149-158.
  • [3] J. Dixmier, Les C*-algebreset leurs representations, Cahiers scientifiques fasc. 29, Gauthier-Villars, Paris, (1964).
  • [4] P. Eymard, L algebre de Fourier d un groupe localment compact, Bull. Soc. Math. France, 92 (1964), 181-123.
  • [5] A. Figa-Talamanca, Positive definite functions which vanish at infinity Pacific, J. Math., (to appear).
  • [6] G. Mackey, Unitary representations of group extensions, I, Acta Math., 99 (1958), 265-311.
  • [7] G. Mauceri and M. Picardello, Unimodular groups with purely atomic Plancherel measure, (to appear).
  • [8] H. R. Pitt and N. Wiener, On absolutely convergent Fourier-Stieltjestransforms, Duke Math. J., 4 (1938), 420-436.
  • [9] N. W. Rickert, Convolution of L2 functions, Colloq. Math., 19 (1968), 301-303.
  • [10] W. Rudin, Fourier Analysis on Groups, Interscience Tracts in Pure and Applied Math. 12, Interscience, New York, (1962).
  • [11] M. Takesaki, On the conjugate space of an operator algebra, Thoku Math. J., 10 (1958), 194-203.
  • [12] M. E. Walter, On a theorem of Figa-Talamanca, Proc. Amer. Math. Soc, (to appear).